Extremality of translation-invariant Gibbs measures for the λ-model on the binary Cayley tree

F. M. Mukhamedov, M. M. Rahmatullaev, M. A. Rasulova

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Abstract: We consider the λ-model on the Cayley tree of order k=2. Under some conditions, we study translation-invariant Gibbs measures. Moreover, we investigate whether these Gibbs measures are extremal or nonextremal in the set of all Gibbs measures.

Original languageEnglish
Pages (from-to)411-424
Number of pages14
JournalTheoretical and Mathematical Physics(Russian Federation)
Volume210
Issue number3
DOIs
Publication statusPublished - Mar 2022

Keywords

  • Gibbs measure
  • extremality
  • phase transition

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Extremality of translation-invariant Gibbs measures for the λ-model on the binary Cayley tree'. Together they form a unique fingerprint.

Cite this